# SDR CALA2014042200491

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 65,949 hours, 16,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INT FRAME AT STATION 760 HAS CRACK AT ATTACH FASTENER BETWEEN STRINGER 8R & STRINGER 9R.  INSTALLED REPAIR DOUBLERS STATION 760 IAW SRM 53-00-07 REPAIR 1.
